National Changhua University of Education Institutional Repository : Item 987654321/14066
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 16822511      Online Users : 109
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/14066

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/14066

Title: On Stable Convergence in the Central Limit Theorems
Authors: Cheng, Tsung-Lin;Chow, Yuan-Shih
Contributors: 數學系
Date: 2002-05
Issue Date: 2012-09-10T06:01:30Z
Publisher: Elsevier
Abstract: A stable convergence theorem for arrays of random variables is established. Moreover, interchangeable sequences of random variables provides a good application for the main result.
Relation: Statistics and Probability Letters, 57(4): 307-313
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML351View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback